Dr Haotian Wu

Member of China Studies Centre

F07 - Carslaw Building
The University of Sydney

Telephone 9351 4077
Fax 9351 4534

Website Personal web page

Research interests

Differential Geometry, Partial Differential Equations.

Teaching and supervision

Timetable

H_Wu

Selected publications

Download citations: PDF RTF Endnote

Journals

  • Williams, M., Wu, H. (2016). Dynamical stability of algebraic Ricci solitons. Journal fuer die Reine und Angewandte Mathematik (Crelle's journal), 713, 225-243. [More Information]
  • Ache, A., Maximo, D., Wu, H. (2016). Metrics with nonnegative Ricci curvature on convex three-manifolds. Geometry and Topology, 20(5), 2905-2922. [More Information]
  • Wu, H. (2014). On Type-II Singularities in Ricci Flow on R^N. Communications in Partial Differential Equations, 39(11), 2064-2090. [More Information]
  • Wu, H. (2013). Stability of complex hyperbolic space under curvature-normalized Ricci flow. Geometriae Dedicata, 164(1), 231-258. [More Information]
  • Abedin, F., Corvino, J., Kapita, S., Wu, H. (2009). On isoperimetric surfaces in general relativity, II. Journal of Geometry and Physics, 59(11), 1453-1460. [More Information]
  • Corvino, J., Wu, H. (2008). On the center of mass of isolated systems. Classical and Quantum Gravity, 25, Art. 085008-18 pages. [More Information]

2016

  • Williams, M., Wu, H. (2016). Dynamical stability of algebraic Ricci solitons. Journal fuer die Reine und Angewandte Mathematik (Crelle's journal), 713, 225-243. [More Information]
  • Ache, A., Maximo, D., Wu, H. (2016). Metrics with nonnegative Ricci curvature on convex three-manifolds. Geometry and Topology, 20(5), 2905-2922. [More Information]

2014

  • Wu, H. (2014). On Type-II Singularities in Ricci Flow on R^N. Communications in Partial Differential Equations, 39(11), 2064-2090. [More Information]

2013

  • Wu, H. (2013). Stability of complex hyperbolic space under curvature-normalized Ricci flow. Geometriae Dedicata, 164(1), 231-258. [More Information]

2009

  • Abedin, F., Corvino, J., Kapita, S., Wu, H. (2009). On isoperimetric surfaces in general relativity, II. Journal of Geometry and Physics, 59(11), 1453-1460. [More Information]

2008

  • Corvino, J., Wu, H. (2008). On the center of mass of isolated systems. Classical and Quantum Gravity, 25, Art. 085008-18 pages. [More Information]

To update your profile click here. For support on your academic profile contact .